# SDR TSAA0079163

- Difficulty date: July 3, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 39101201001
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 43 - ITO-HNL - NR 2 ENGINE OIL QTY GAUGE DROPPED TO ''0'' INDICATION INFLIGHT.  RETURNED TO ITO, UNEVENTFUL LANDING.  INSPECTED NR 2 ENGINE OIL QTY, OIL LEVEL GOOD.  REMOVED AND REPLACED THE NR 2 ENGINE OIL QTY TRANSMITTER PER MM 79-31-00.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
